The Michigan Mathematical Journal

Critical points and point derivations on $M(G)$.

Sadahiro Saeki and Enji Sato

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 25, Issue 2 (1978), 147-161.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029002057

Digital Object Identifier
doi:10.1307/mmj/1029002057

Mathematical Reviews number (MathSciNet)
MR501564

Zentralblatt MATH identifier
0442.43007

Subjects
Primary: 43A10: Measure algebras on groups, semigroups, etc.

Citation

Saeki, Sadahiro; Sato, Enji. Critical points and point derivations on $M(G)$. Michigan Math. J. 25 (1978), no. 2, 147--161. doi:10.1307/mmj/1029002057. https://projecteuclid.org/euclid.mmj/1029002057


Export citation